# SDR CA140715011

- Difficulty date: July 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 7,050 hours
- Engine: Cont IO550F
- Propeller: Mcauly D3A34C402
- System (JASC): 2421 · AC Generator-Alternator
- Part: Bearing
- Condition: Failed
- Location: Alternator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ALTERNATOR ARMATURE REAR SUPPORT BEARING DISINTEGRATED IN 2.7 HOURS SINCE INSTALL. UNIT TO BE RETURNED TO OVERHAUL SHOP FOR WARRANTY INSPECTION.
